# SDR USAA2012072300043

- Difficulty date: June 29, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D53110396200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON OUTBOARD SPLICE AT FR24, Y1292.  REPLACED OUTBOARD SPLICE AT FR24, Y1292 IAW A320 SRM 51-72-11 AND AIRBUS DRAWING D53110920.
